| Catalog Number |
400-142F |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/23/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery - "sist formed above tibial tray, dr.Filled sist with prodense and replaced star poly." unknown reason for poly swap.
Additional Manufacturer Narrative
Revision surgery - "sist formed above tibial tray, dr.Filled sist with prodense and replaced star poly." unknown reason for poly swap.Trilliant surgical is the manufacturer of the device, the device did not cause or contribute to a death or an injury that was life threatening.A malfunction of the device resulting in a failure of the device to perform its essential function which comprises the device's therapeutic effectiveness that could cause or contribute to death or serious injury did not occur.Recurrence of the malfunction is not likely to cause or contribute to a death or serious injury.The device is not considered to be life supporting or life sustaining.The devise was not returned for evaluation, and additional information was not received regarding the reason for the revision surgery.A root cause could not be established.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.